# SDR UALA2013061804230

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,358 hours, 19,368 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED ROW 24 DEF.  REPACKED MASKS BUT LATCHES STILL RELEASE WHEN JARRED.  NEED MORE TIME TO TROUBLESHOOT.  SEATS ARE NOT USEABLE. ALIGNED AND ADJUSTED DOOR AND MASKS.  TESTED MASK RELEASE IAW AMM.  TESTED NORMAL.
